Title: Characterization of Multiplicative Metric Completeness
Author(s): Badshshah e Romer, Muhammad Sarwar
Pages: 90-94
Cite as:
Badshshah e Romer, Muhammad Sarwar, Characterization of Multiplicative Metric Completeness, Int. J. Anal. Appl., 10 (2) (2016), 90-94.


We established fixed point theorems in multiplicative metric spaces. The obtained results generalize Banach contraction principle in multiplicative metric spaces and also characterize completeness of the underlying multiplicative metric space.

Full Text: PDF



  1. M. Abbas, Bashir Ali and Yusuf I. Suleiman, Common Fixed Points of Locally Contractive Mappings in Multiplicative Metric Spaces with Application, International Journal of Mathematics and Mathematical Sciences, 2015 (2015), Article ID 218683.

  2. A.E. Bashirov, E.M. Kurpnar and A. Ozyapc, Multiplicative calculus and its applications J. Math. Anal. Appl., 337 (2008), 36-48.

  3. A. E. Bashirov, E. Misirli, Y. Tandogdu, and A. Ozyapici, On modeling with multiplicative differential equations, A Journal of Chinese Universities, 26 ( 2011), 425–438.

  4. A Bashirov, G Bashirova, Dynamics of literary texts and diffusion, Online Journal of Communication and Media Technologies, 1 (2011), 60–82.

  5. J. Caristi, Fixed point theorems for mappings satisfying inwardness conditions, Trans. Amer. Math. Soc., 215 (1976), 241-251.

  6. J. Caristi and W. A. Kirk, Geometric xed point theory and inwardness conditions, Lecture Notes in Math., 490 (1975), 74–83.

  7. Lj. B.´Ciri´ c, A generalization of Banachs contraction principle, Proc. Amer. Math. Soc., 45 (1974), 267–273.

  8. I. Ekeland, On the variational principle, J. Math. Anal. Appl., 47 (1974), 324-353.

  9. J Englehardt, J Swartout and CLoewenstine. A new theoretical discrete growth distribution with verification for microbial counts in water, Risk Analysis, 29 (2009), 841–856.

  10. L. Florack and H. V. Assen, Multiplicative calculus in biomedical image analysis, Journal of Mathematical Imaging and Vision, 42 (2012), 64–75.

  11. M Grossman, RKatz. Non-Newtonian Calculus, Pigeon Cove, Lee Press, Massachusats, 1972.

  12. H. HXiaoju , M. Song M and D. Chen, Common fixed points for weak commutative mappings on a multiplicative metric space, Fixed Point Theory and Applications 2014 (2014), Article ID 48.

  13. M.˝Ozavsar and A. C. Cevikel, Fixed point of multiplicative contraction mappings on multiplicative metric space, arXiv:1205.5131v1 [matn.GN] (2012).

  14. M Riza, AÖzyapc, E Kurpnar, Multiplicative finite difference methods, Quarterly of Applied Mathematics, 67 (2009), 745–754.

  15. D Stanley. A multiplicative calculus, Primus, 9(1999), 310-326.

  16. M. Sarwar and B. Rome, Extensions of the Banach contraction principle in multiplicative metric spaces, Pacific Journal of Optimization, in press.

  17. T. Suzuki, Generalized distance and existence theorems in complete metric spaces, J. Math. Anal. Appl., 253 (2001), 440-458.

  18. T. Suzuki, A generalized Banach contraction principle that characterizes metric completeness, Proceedings of the American Mathematical Society, 136 (2008), 1861–1869.